LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Red bumps and white patches on legs

 - UBBFriend: Email this page to someone!    
Author Topic: Red bumps and white patches on legs
hokiegirl
Member
Member # 31140

Icon 1 posted      Profile for hokiegirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just started taking new abx over the last couple weeks, biaxin, bactrim and tindamax.

This morning I noticed I have red spots all over legs, upper thighs and chest. I also noticed I have white
Patches of skin on my lower legs, I usually have this on thighs for years but never on lower legs.

Do you think the red bumps am allergic reaction or a response to treatment. Anyone ever have those or these white splotches? I have sent my doctor an email as well.

Thanks.

Posts: 24 | From Virginia | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
FamilyFive
LymeNet Contributor
Member # 37206

Icon 1 posted      Profile for FamilyFive     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just had an awful allergic reaction to Bactrim. I'd never known I had a sulfa allergy.

Stop the Bactrim immediately and call your LLMD or the Dr who prescribed it to you. Sulfa allergies can be severe.

--------------------
FamilyFive

Posts: 218 | From Maryland | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Definitely call your Dr!

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95341 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
hokiegirl
Member
Member # 31140

Icon 1 posted      Profile for hokiegirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Talked to my doc and she is concerned it is an allergic reaction to the bactrim. Going to stop taking it. Thanks for the replies!
Posts: 24 | From Virginia | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
steve1906
Frequent Contributor (1K+ posts)
Member # 16206

Icon 1 posted      Profile for steve1906   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I’m glad you called your doctor….

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have a serious side effect such as:

bactrim
• fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
the first sign of any skin rash, no matter how mild;
pale skin, easy bruising or bleeding;
• cough, feeling short of breath;
• diarrhea that is watery or bloody;
• feeling restless or irritable, confusion, hallucinations, seizure;
• slow heart rate, weak pulse, severe tingling, numbness, muscle pain or weakness;
• nausea, stomach pain, loss of appetite, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
• fever, chills, body aches, flu symptoms; or
• urinating less than usual or not at all.
Less serious side effects may include:
• painful or swollen tongue;
• dizziness, spinning sensation;
• ringing in your ears;
• joint pain; or
• sleep problems (insomnia).

Also note> Biaxin can cause rashes

Steve

--------------------
Everything I say is just my opinion!

Posts: 3529 | From Massachusetts Boston Area | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
GretaM
Frequent Contributor (1K+ posts)
Member # 40917

Icon 1 posted      Profile for GretaM     Send New Private Message       Edit/Delete Post   Reply With Quote 
Just saw this and thanks for confirming this that it was a reaction to a sulfur med.

Just wanted to mention that glutathione is commonly sulfur based also, so be sure to mention this to any doc that ever suggests IV or IN glutathione.

Posts: 4358 | From British Columbia, Canada | Registered: Jun 2013  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.